Multiplicative square functions

Translated title of the contribution: Multiplicative square functions

M.J. Gónzalez, A. Nicolau

Research output: Contribution to journalArticleResearch

6 Citations (Scopus)
Translated title of the contributionMultiplicative square functions
Original languageMultiple languages
Pages (from-to)673-736
JournalRevista Matemática Iberoamericana
Issue number3
Publication statusPublished - 1 Jan 2004

Cite this

Gónzalez, M. J., & Nicolau, A. (2004). Multiplicative square functions. Revista Matemática Iberoamericana, 20(3), 673-736.